# SDR ASAA2019082873522

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,811 hours, 14,000 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Part time: 13,553 hours, 4,267 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MECH'S REPORT AFTER APU START/SHUTDOWN, CURRENT STATUS AND MAINT MESSAGE START 0 SHOWS FAULT " START POWER UNIT SHOWS HIGH TEMPERATURE - 49-41255". GROUNDED - YES. PERFORMED B737-800 FIM 49-40 TASK 815 - INITIAL EVALUATION APU START/RUN/STOP VERIFIES DISCREP. REF B737-800 AMM 49-41-71, REMOVED/REPLACED START POWER UNIT. OPS NML REF SAME AND REPERFORMED APU BITE PROCEDURE AMM TASK 49-61-00-700-801. CURRENT STATUS SHOWS "NO FAULTS FOUND." GROUND VERIFICATION TEST GOOD. A/C MAIN BATTERIES OPS NML REF AMM 24-31-11.
